RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 4, Pages 55–58 (Mi izv8023)  

Generation of modules and transcendence degree of zero-cycles

S. O. Gorchinskiy

Steklov Mathematical Institute of the Russian Academy of Sciences

Abstract: We construct an example of a regular algebra over $\mathbb C$ of dimension $d$ and a projective module of rank $r$ over this algebra which is not generated by $d+r-1$ elements. This strengthens Swan's well-known example over the field of real numbers.

Keywords: modules over rings, Chow groups.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00145-а
12-01-31506_мол-а
12-01-33024_мол-а-вед
Ministry of Education and Science of the Russian Federation МК-4881.2011.1
НШ-5139.2012.1
11.G34.31.0023


DOI: https://doi.org/10.4213/im8023

Full text: PDF file (409 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:4, 696–699

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: 13E15, 14C25
Received: 02.07.2012
Revised: 09.11.2012

Citation: S. O. Gorchinskiy, “Generation of modules and transcendence degree of zero-cycles”, Izv. RAN. Ser. Mat., 77:4 (2013), 55–58; Izv. Math., 77:4 (2013), 696–699

Citation in format AMSBIB
\Bibitem{Gor13}
\by S.~O.~Gorchinskiy
\paper Generation of modules and transcendence degree of zero-cycles
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 4
\pages 55--58
\mathnet{http://mi.mathnet.ru/izv8023}
\crossref{https://doi.org/10.4213/im8023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3135697}
\zmath{https://zbmath.org/?q=an:06216124}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..696G}
\elib{http://elibrary.ru/item.asp?id=20425261}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 4
\pages 696--699
\crossref{https://doi.org/10.1070/IM2013v077n04ABEH002656}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323747900003}
\elib{http://elibrary.ru/item.asp?id=20457855}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884631383}


Linking options:
  • http://mi.mathnet.ru/eng/izv8023
  • https://doi.org/10.4213/im8023
  • http://mi.mathnet.ru/eng/izv/v77/i4/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:242
    Full text:38
    References:15
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019